MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND PULSAR-18 T3 6/60/135; STENT, SUPERFICIAL FEMORAL ARTERY

BIOTRONIK AG, BUELACH, SWITZERLAND PULSAR-18 T3 6/60/135; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 430500
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
Patient developed an acute superior mesenteric artery dissection, and the pulsar 18 t3 peripheral self-expandable stent system was selected for treatment.The device was delivered to the lesion, but the stent did not release but twisted.The device as withdrawn, and another stent was used to finish the procedure.
 
Additional Manufacturer Narrative
Neither the affected device nor the angiographic material was returned.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation for the product detailed above confirmed that the device was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the conducted investigations, no material or manufacturing related root cause could be determined.It should be noted that the ifu indicates that the pulsar-18 t3 is indicated for use in patients with atherosclerotic disease of the superficial femoral, proximal popliteal and infrapopliteal arteries and for the treatment of insufficient results after percutaneous transluminal angioplasty (pta), e.G.Residual stenosis and dissection.

Brand Name
PULSAR-18 T3 6/60/135
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key21355521
Report Number1028232-2025-00730
Device Sequence Number9003546
Product Code NIP
UDI-Device Identifier07640130446984
UDI-Public(01)07640130446984(17)2604
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
P160025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/17/2026
Device Model Number430500
Device Catalogue Number430500
Device Lot Number04230730
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer02/19/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown